# SDR SWIA972045

- Difficulty date: October 23, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N195SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120127
- Aircraft time: 29,469 hours, 36,459 cycles
- Engine: Pwa PW118B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid Valve
- Condition: Failed
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT COME DOWN.  USED ELECTRICAL OVERIDE/EXTENSION PROCEDURE TO LOWER GEAR.  TROUBLESHOT SYSTEM IAW TROUBLESHOOTING GUIDE 32-31-00.  REMOVED LANDING GEAR SOLENOID VALVE AND INSTALLED SERVICEABLE UNIT IAW MM 32-32-03 AND REMOVED ELECTRIC OVERRIDE SWITCH AND REPLACED IAW MM 32-34-00.  CYCLED GEAR 15 TIMES.  OPS AND LEAK CHECK GOOD.  P/N ON:  18190-003, S/N ON:  200, S/N OFF:  304.
